A note on Liouvillian first integrals and invariant algebraic curves

Jaume Giné, Maite Grau, Jaume Llibre

Research output: Contribution to journalArticleResearchpeer-review

6 Citations (Scopus)

Abstract

In this work we study the existence and non-existence of finite invariant algebraic curves for a complex planar polynomial differential system having a Liouvillian first integral. © 2012 Elsevier Ltd. All rights reserved.
Original languageEnglish
Pages (from-to)285-289
JournalApplied Mathematics Letters
Volume26
Issue number2
DOIs
Publication statusPublished - 1 Feb 2013

Keywords

  • First integral
  • Integrating factor
  • Invariant algebraic curve
  • Liouvillian integrability

Fingerprint Dive into the research topics of 'A note on Liouvillian first integrals and invariant algebraic curves'. Together they form a unique fingerprint.

Cite this